# SDR CA110208015

- Difficulty date: January 26, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IFSD/MASTER CAUTION LIGHT ILLUMINATED IN CRUISE THE MASTER CAUTION LIGHT ILLUMINATED FOR ENGINE CHIP LIGHT RT ENGINE. CREW ELECTED TO RETURN TO BASE AT TWIN ENGINE CRUISE POWER. A SMALL PIECE OF SLIVER WAS FOUND ON THE RT ENGINE CHIP DETECTOR. RT OIL FILTER ELEMENT AND BOWL REMOVED FOR INSPECTION AND FOUND TO BE CLEAN. OIL FILTER ELEMENT AND O-RINGS REPLACED AND CHIP DETECTOR CLEANED AND REINSTALLED. 5 MIN GROUND RUN AND A 5 MIN HOVER CHECK CARRIED OUT. AIRCRAFT RETURNED TO SERVICE. MANUFACTURER WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
